# SDR ABXA2019112202173

- Difficulty date: November 2, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 87,080 hours, 21,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 368256191534101
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO EMERGENCY DESCENT DEVICES WERE DISLODGED FROM THEIR STORAGE CONTAINER LOCATED IN THE SUPERNUMERARY COMPARTMENT CEILING. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE TWO DESCENT DEVICES WERE REPLACED WITH SERVICEABLE DESCENT DEVICES. THE CAUSE FOR THE DESCENT DEVICES BECOMING DISLODGED IS UNKNOWN.
